×

Asymptotically almost automorphic solutions of abstract fractional integro-differential neutral equations. (English) Zbl 1198.45014

This paper concerns the existence and uniqueness of an asymptotically almost automorphic mild solution to an abstract fractional partial integro-differential neutral equation.

MSC:

45N05 Abstract integral equations, integral equations in abstract spaces
45K05 Integro-partial differential equations
26A33 Fractional derivatives and integrals
45M05 Asymptotics of solutions to integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Cuesta, E., Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations, Discrete Contin. Dyn. Syst., Suppl., 277-285 (2007) · Zbl 1163.45306
[2] Cuesta, E.; Palencia, C., A numerical method for an integro-differential equation with memory in Banach spaces: qualitative properties, SIAM J. Numer. Anal., 41, 1232-1241 (2003) · Zbl 1054.65131
[3] Cuevas, C.; de Souza, J., \(S\)-asymptotically \(\omega \)-periodic solutions of semilinear fractional integro-differential equations, Appl. Math. Lett., 22, 865-870 (2009) · Zbl 1176.47035
[4] Hale, J. K.; Verduyn Lunel, S. M., (Introduction to Functional-Differential Equations. Introduction to Functional-Differential Equations, Applied Mathematical Sciences, vol. 99 (1993), Springer-Verlag: Springer-Verlag New York) · Zbl 0787.34002
[5] Henríquez, H. R.; Hernández, E.; dos Santos, J. P.C., Asymptotically almost periodic and almost periodic solutions for partial neutral integrodifferential equations, Z. Anal. Anwend., 26, 3, 261-375 (2007) · Zbl 1139.34051
[6] Hernández, E.; Henríquez, H. R., Existence results for partial neutral functional differential equations with unbounded delay, J. Math. Anal. Appl., 221, 2, 452-475 (1998) · Zbl 0915.35110
[7] Hernández, E.; Henríquez, H. R., Existence of periodic solutions of partial neutral functional differential equations with unbounded delay, J. Math. Anal. Appl., 221, 1, 499-522 (1998) · Zbl 0926.35151
[8] Hernández, E.; dos Santos, J. P.C., Existence results for partial neutral integro differential equations with unbounded delay, Appl. Anal., 86, 2, 223-237 (2007) · Zbl 1168.47306
[9] Wu, J., (Theory and Applications of Partial Functional-Differential Equations. Theory and Applications of Partial Functional-Differential Equations, Applied Mathematical Sciences, vol. 119 (1996), Springer-Verlag: Springer-Verlag New York) · Zbl 0870.35116
[10] Ahn, V. V.; McVinish, R., Fractional differential equations driven by Levy noise, J. Appl. Stoch. Anal., 16, 2, 97-119 (2003) · Zbl 1042.60034
[11] Eidelman, S. D.; Kochubei, A. N., Cauchy problem for fractional diffusion equations, J. Differential Equations, 199, 211-255 (2004) · Zbl 1129.35427
[12] Gorenflo, R.; Mainardi, F., Fractional calculus: integral and differential equations of fractional order, (Carpinteri, A.; Mainardi, F., Fractals and Fractional Calculus in Continuum Mechanics (1997), Springer-Verlag: Springer-Verlag Vienna, New York), 223-276 · Zbl 1438.26010
[13] Agarwal, R. P.; de Andrade, B.; Cuevas, C., On type of periodicity and ergodicity to a class of fractional order differential equations, Adv. Differential Equ., 2010, 1-25 (2010), Article ID 179750 · Zbl 1194.34007
[15] Cuevas, C.; de Souza, J., Existence of \(S\)-asymptotically \(\omega \)-periodic solutions for fractional order integro-differential equations with infinite delay, Nonlinear Anal. (2009)
[16] Cuevas, C.; Lizama, C., Almost automorphic solutions to a class of semilinear fractional differential equations, Appl. Math. Lett., 21, 1315-1319 (2008) · Zbl 1192.34006
[17] Cuevas, C.; Rabelo, M.; Soto, H., Pseudo almost automorphic solutions to a class of semilinear fractional differential equations, Commun. Appl. Nonlinear Anal., 17, 33-48 (2010)
[18] Agarwal, R. P.; Diagana, T.; Hernández, E., Weighted pseudo almost periodic solutions to some partial neutral functional differential equations, J. Nonlinear Convex Anal., 8, 3, 397-415 (2007) · Zbl 1155.35104
[19] de Andrade, B.; Cuevas, C., Almost automorphic and pseudo almost automorphic solutions to semilinear evolutions equations with non dense domain, J. Inequal. Appl., 2009, 1-9 (2009), Article ID 2982207
[20] Bochner, S., A new approach to almost periodicity, Proc. Natl. Acad. Sci. USA, 48, 2039-2043 (1962) · Zbl 0112.31401
[21] Cuevas, C.; Hernández, H., Pseudo-almost periodic solutions for abstract partial functional differential equations, Appl. Math. Lett., 22, 534-538 (2009) · Zbl 1170.35551
[22] Cuevas, C.; Pinto, M., Existence and uniqueness of pseudo-almost periodic solutions of semilinear Cauchy problems with nondense domain, Nonlinear Anal., 45, 1, 73-83 (2001) · Zbl 0985.34052
[23] Diagana, T.; Henríquez, H. R.; Hernández, E., Almost automorphic mild solutions to some partial neutral functional-differential equations and applications, Nonlinear Anal., 69, 5-6, 1485-1493 (2008) · Zbl 1162.34062
[24] Diagana, T.; N’Guérékata, G. M., Almost automorphic solutions to some classes of partial evolution equations, Appl. Math. Lett., 20, 4, 462-466 (2007) · Zbl 1169.35300
[25] Diagana, T.; N’Guérékata, G. M.; Minh, N. V., Almost automorphic solutions of evolution equations, Proc. Amer. Math. Soc., 132, 11, 3289-3298 (2004) · Zbl 1053.34050
[26] Ding, H. S.; Xiao, T.; Liang, J., Asymptotically almost automorphic solutions for some integrodifferential equations with nonlocal initial conditions, J. Math. Anal. Appl., 338, 1, 141-151 (2008) · Zbl 1142.45005
[27] N’Guérékata, G. M., Topics in Almost Automorphy (2005), Springer: Springer New York, Boston, Dordrecht, London, Moscow · Zbl 1073.43004
[28] N’Guérékata, G. M., Sur les solutions presque automorphes d’équations différentielles abstraites, Ann. Sci. Math. Québec., 1, 69-79 (1981) · Zbl 0494.34045
[29] Bugajewski, D.; N’Guérékata, G. M., On the topological structure of almost automorphic and asymptotically almost automorphic solutions of differential and integral equations in abstract spaces, Nonlinear Anal., 59, 8, 1333-1345 (2004) · Zbl 1071.34055
[30] Diagana, T.; Hernández, E.; Dos Santos, J. P.C., Existence of asymptotically almost automorphic solutions to some abstract partial neutral integro-differential equations, Nonlinear Anal., 71, 248-257 (2009) · Zbl 1172.45002
[31] Hino, Y.; Murakami, S.; Naito, T., (Functional-Differential Equations with Infinite Delay. Functional-Differential Equations with Infinite Delay, Lecture Notes in Mathematics, vol. 1473 (1991), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0732.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.